# SDR CA980916041

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076004003
- Condition: Wrong Part
- Location: Tail Rotor
- Component: 212076004003
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SUBSEQUENT TO BELL ASB 212-98-103, TAIL SERVO INPUT LEVER FOUND TO BE UNAPPROVED PART AS DESCRIBED IN THE ASB.
